# SDR UPS07850490

- Difficulty date: July 25, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unknown
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CAN'T STOW GIRT BAR ON ESCAPE SLIDE.  STOWED GIRT BAR ON SLIDE.
